# SDR UALA2011053102666

- Difficulty date: May 31, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 63,888 hours, 12,483 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3114P
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ON ONLY AT DOORS 4L AND 4R.  FOUND CONNECTOR D3114P SHORTED INTERNALLY, WHICH IS POPPING CIRCUIT BREAKER H18 ON P11 IN FLIGHT DECK.  USED WIRING DIAGRAM 33-51-16.  CONNECTOR D3114P IS ABOVE DOOR 4R. REPLACED CONNECTOR D3114P WITH THE EXCEPTION OF PIN POSITION 9 (DUE TO UNAVAILABLE CONTACT ) AND BACKSHELL INSTALLATION.
